Alert archive / Texas / Gale Warnings in 2015
Gale Warning 4, NWS Brownsville, TX
NWS Brownsville, TX issued this gale warning at Feb 1, 2015, 4:38 AM CST. It took effect at Feb 2, 2015, 12:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2015, 4:38 AM CST (10:38 UTC)
- In effect from
- Feb 2, 2015, 12:00 AM CST
- Expired
- Feb 2, 2015, 9:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
634 WHUS74 KBRO 011038 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 438 AM CST SUN FEB 1 2015 ...STRONG COLD FRONT ARRIVES AFTER MIDNIGHT... .A STRONG COLD FRONT TO SWEEP ACROSS THE LOWER TEXAS COAST AFTER MIDNIGHT. VERY STRONG WINDS DEVELOP BETWEEN MIDNIGHT AND 9 AM MONDAY...WITH GUSTS OVER GALE FORCE OVER THE GULF WATERS. GMZ150-155-170-175-011845- /O.UPG.KBRO.GL.A.0002.150202T0600Z-150202T1800Z/ /O.NEW.KBRO.GL.W.0004.150202T0600Z-150202T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 438 AM CST SUN FEB 1 2015 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...25 TO 30 KNOTS WITH GUSTS 35 TO 40 KNOTS. * WAVES/SEAS...SEAS BUILDING RAPIDLY TO 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-011845- /O.UPG.KBRO.GL.A.0002.150202T0600Z-150202T1800Z/ /O.NEW.KBRO.SI.Y.0006.150202T0600Z-150202T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 438 AM CST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...20 TO 28 KNOTS WITH GUSTS 30 KNOTS. * WAVES/SEAS...BAY WATERS VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
343 WHUS74 KBRO 011603 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1003 AM CST SUN FEB 1 2015 ...STRONG COLD FRONT ARRIVES AFTER MIDNIGHT... .A STRONG COLD FRONT WILL SWEEP ACROSS THE LOWER TEXAS COAST AFTER MIDNIGHT TONIGHT. BEHIND THE FRONT WINDS WILL INCREASE RAPIDLY AND STRONG WINDS WILL CONTINUE THROUGH MUCH OF THE DAY MONDAY...WITH GUSTS OVER GALE FORCE OVER THE GULF WATERS. GMZ150-155-170-175-020015- /O.CON.KBRO.GL.W.0004.150202T0600Z-150202T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1003 AM CST SUN FEB 1 2015 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY... * WINDS...25 TO 30 KNOTS WITH GUSTS 35 TO 40 KNOTS. * WAVES/SEAS...SEAS BUILDING RAPIDLY TO 8 TO 12 FEET. SMALL CRAFT ADVISORIES WILL BE NEEDED AFTER THE GALE CONDITIONS SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-020015- /O.CON.KBRO.SI.Y.0006.150202T0600Z-150202T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1003 AM CST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST MONDAY... * WINDS...20 TO 28 KNOTS WITH GUSTS 30 KNOTS. * WAVES/SEAS...BAY WATERS VERY ROUGH. THIS ADVISORY WILL LIKELY NEED TO BE EXTENDED LATER INTO THE DAY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JGG
320 WHUS74 KBRO 020019 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 619 PM CST SUN FEB 1 2015 ...STRONG COLD FRONT ARRIVES AFTER MIDNIGHT... .A STRONG COLD FRONT WILL SWEEP ACROSS THE LOWER TEXAS COAST AFTER MIDNIGHT TONIGHT. BEHIND THE FRONT WINDS WILL INCREASE RAPIDLY AND STRONG WINDS WILL CONTINUE THROUGH MUCH OF THE DAY MONDAY...WITH GUSTS OVER GALE FORCE OVER THE GULF WATERS. GMZ150-155-170-175-020900- /O.CON.KBRO.GL.W.0004.150202T0600Z-150202T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 619 PM CST SUN FEB 1 2015 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY... * WINDS...25 TO 30 KNOTS WITH GUSTS 35 TO 40 KNOTS. * WAVES/SEAS...SEAS BUILDING RAPIDLY TO 8 TO 12 FEET. SMALL CRAFT ADVISORIES WILL BE NEEDED AFTER THE GALE CONDITIONS SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-020900- /O.CON.KBRO.SI.Y.0006.150202T0600Z-150202T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 619 PM CST SUN FEB 1 2015 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST MONDAY... * WINDS...20 TO 28 KNOTS WITH GUSTS 30 KNOTS. * WAVES/SEAS...BAY WATERS VERY ROUGH. THIS ADVISORY WILL LIKELY NEED TO BE EXTENDED LATER INTO THE DAY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
750 WHUS74 KBRO 020843 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 243 AM CST MON FEB 2 2015 ...ADVERSE MARINE CONDITIONS THROUGH TODAY... .THE ADVERTISED COLD FRONT HAS MOVED SOUTH THROUGH THE COASTAL WATERS AND VERY STRONG NORTH WINDS ARE NOW OCCURING. FREQUENT GALE FORCE GUSTS ARE OCCURRING NOW AT BUOY 42020 AND ARE EXPECTED TO CONTINUE THROUGH MID MORNING. CONDITIONS WILL SLOWLY IMPROVE THROUGH THE DAY BUT SMALL CRAFT ADVISORIES ARE NOW IN EFFECT AFTER THE GALE WARNING EXPIRES THROUGH THE REST OF THE DAY IN THE OFFSHORE WATERS AS WIND SPEEDS WILL REMAIN AT 20 TO 30 KNOTS AND SEA HEIGHTS ABOVE SEVEN FEET. GMZ150-155-170-175-021500- /O.CON.KBRO.GL.W.0004.000000T0000Z-150202T1500Z/ /O.NEW.KBRO.SC.Y.0010.150202T1500Z-150203T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 243 AM CST MON FEB 2 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. A SMALL CRAFT ADVISORY GOES INTO EFFECT AFTER THE GALE WARNING EXPIRES FROM 9 AM TO 6 PM CST MONDAY. * WINDS...25 TO 30 KNOTS WITH GUSTS 35 TO 40 KNOTS. CONDITIONS WILL SLOWLY IMPROVE THROUGH THE DAY. * WAVES/SEAS...SEAS BUILDING TO 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-021500- /O.CON.KBRO.SI.Y.0006.000000T0000Z-150202T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 243 AM CST MON FEB 2 2015 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...20 TO 28 KNOTS WITH GUSTS 30 KNOTS. * WAVES/SEAS...BAY WATERS VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Feb 1, 4:13 AM CST, 25 minutes earlier.
Area forecast discussion, Feb 1, 4:13 AM CST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
413 AM CST SUN FEB 1 2015
.SHORT TERM /NOW THROUGH MONDAY/...
IMPACTS... ANOTHER ROUND OF SHOWERS AND A RUMBLE OF THUNDER TONIGHT
FOLLOWED BY A STRONG SHARP COLD FRONT WITH SIGNIFICANT MARINE
IMPACTS.
RELEVANT FEATURES... CLOSED UPPER LOW OVER NW MEXICO WITH STRONG
SUBTROPICAL JET. A SHARP SHORTWAVE TROUGH DIVING THROUGH THE CENTRAL
ROCKIES WITH A STRONG COLD FRONT CURRENTLY OVER MOVING INTO THE
OKLAHOMA AND TEXAS PANHANDLE
TODAY... SOUTH TO SOUTHWEST FLOW FROM THE SURFACE TO 850MB AND SW-W
850-700MB TO SIGNIFICANTLY WARM THE ATMOSPHERE WITH STRONG INVERSION
AT 850MB. THIS WARMING AND CAP SHOULD SQUASH ANY CHANCE OF SHOWERS
TODAY. SURFACE TEMPERATURES WARM UP AS WELL WITH DOWNSLOPING AND
COMPRESSION IN ADVANCE OF TONIGHT'S COLD FRONT. MODELS AND GOING
FORECAST CONTINUE TO INDICATE UPPER 70S TO LOWER 80S. IF MORE SUN
BREAKS THROUGH THE MID TO HIGHER LEVEL CLOUDS IN RESPONSE TO THE
SUBTROPICAL JET TEMPERATURES COULD EXCEED EXPECTED HIGHS BY 2 TO 4
DEGREES. SURFACE WINDS WILL BE MUCH LIGHTER WITH SURFACE LOW
DEVELOPING IN THE VICINITY OF UPPER VALLEY.
SUNDAY NIGHT AND MONDAY... MODEL ARE IN SIMILAR AGREEMENT WITH THE
PASSAGE OF THE COLD FRONT AFTER MIDNIGHT. PREFRONTAL TROUGH TO HELP
SLACKEN WINDS NEAR CALM WITH SOME FOG PRODUCTION PRIOR TO FRONTAL
PASSAGE. STRONG UPPER JET TRACKS OVER THE REGION PRODUCING SPEED
DIVERGENCE COMBINING WITH A WEAKENING AND CAP AS THE FRONT
APPROACHES. ANOTHER ROUND OF CONVECTION TO DEVELOP IN ADVANCE OF THE
FRONT AND LATEST FORECAST MAINTAINS THE CHANCE OF RAIN WITH SOME
ISOLATED THUNDER. FRONT BARRELS THROUGH THE CWA AND GRADIENT
STRENGTHENS THROUGH THE NIGHT. 25-35KT 925-850MB JET TO MIX TO THE
SURFACE WITH STRONGEST NORTH TO NORTHEAST WINDS AROUND DAYBREAK.
WINDS ADVISORY WIND SPEEDS ARE NOT OUT OF THE QUESTION FOR A FEW
HOURS ALONG THE IMMEDIATE COAST WITH WINDY CONDITIONS INLAND.
TEMPERATURES BEGIN TO FALL AFTER THE FRONTAL PASSAGE BUT THE MORE
WITH SIGNIFICANT FALLING TEMPERATURES ARE DELAYED UNTIL THE STRONGER
WIND GRADIENT DEVELOPS UNTIL AFTER 3 AM. BOTH GFS AND NAM
TEMPERATURE GUIDANCE SHOWS TEMPERATURES FALLING THROUGH MONDAY
MORNING WITH A SLIGHT RECOVERY IN THE AFTERNOON. MAX TEMPS ARE
LIKELY AROUND MIDNIGHT WITH TEMPERATURES BOTTOMING OUT IN THE MID TO
UPPER 40S MID MORNING THEN RECOVERING INTO THE LOWER TO MID 50S
MONDAY AFTERNOON. MUCH DRIER AIR WORKS IN BEHIND THE FRONT LATER
MONDAY WITH LOW LEVEL MOISTURE BEING SHUNTED SOUTH OF THE BORDER.
HIGHER CLOUDS TO MAINTAIN A THICKER VEIL OF CLOUDS DUE TO THE UPPER
TROUGH OVER NORTH CENTRAL MEXICO.
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...GFS/ECMWF IN GOOD
AGREEMENT ON POSITIONING OF UPPER LEVEL LOW TO OUR SOUTHWEST TO
BEGIN THE LONG TERM PERIOD. HOWEVER THERE ARE SOME DISAGREEMENT ON
OVERALL SPEED ACROSS NORTHERN MEXICO INTO CENTRAL TEXAS TUESDAY
INTO WEDNESDAY. GFS HAS NOW BECOME THE SLOWER SOLUTION WITH THE
ECMWF MORE CONSISTENT THE PAST FEW RUNS. THE GFS HOLDS ON TO
PRECIPITATION LONGER WHICH LASTS INTO WEDNESDAY AFTERNOON AND INTO
THE COASTAL WATERS WEDNESDAY NIGHT. THE ECMWF ENDS PRECIPITATION
OVER THE LAND AREAS BY MIDDAY WEDNESDAY. HAVE LEANED POPS DURING
THIS TIMEFRAME OVER TO THE ECMWF WITH A SLIGHT LEAN OVER TO THE
GFS WEDNESDAY AFTERNOON. TEMPERATURES ON WEDNESDAY WILL ALSO BE A
CHALLENGE...IF CLOUDS HOLD IN LONGER MAY NOT REACH UPPER 60S FOR
HIGHS. A COLD FRONT WILL SWEEP THROUGH THURSDAY WITH FRESH HIGH
PRESSURE ARRIVING IN ITS WAKE. DRY CONDITIONS RETURN THURSDAY
THROUGH SUNDAY. HIGHS WILL BE SLIGHTLY COOLER FOR FRIDAY IN THE
LOWER 60S BUT AS HIGH PRESSURE MOVES EAST AND SOUTHEAST WINDS
RETURN BY SATURDAY LATE MORNING...A WARMING TREND WILL ENSUE WITH
HIGHS IN THE MID 70S BY NEXT SUNDAY.
&&
.MARINE...NOW THROUGH SUNDAY NIGHT...PRESSURE GRADIENT WEAKENS
TODAY WITH A LIGHT TO MODERATE SOUTHEAST TO SOUTH WIND AND
LOWERING SEAS. THE STRONG COLD FRONT SURGES THROUGH THE COASTAL
WATERS AFTER MIDNIGHT WITH GALE WARNINGS POSTED FOR THE GULF
WATERS FROM MIDNIGHT TONIGHT THROUGH 9 AM MONDAY WITH SMALL CRAFT
ADVISORIES LIKELY TO FOLLOW THE GALE WARNING. FOR THE LAGUNA
STRONGEST EXPECTED WIND GUSTS JUST SHY OF GALES WITH SMALL CRAFT
ADVISORY CONDITIONS A GOOD BET FROM MIDNIGHT TONIGHT THROUGH AT
LEAST NOON MONDAY.
MONDAY NIGHT THROUGH THURSDAY... A COASTAL LOW/TROUGH WILL DEVELOP
ACROSS THE WESTERN GULF OF MEXICO ON TUESDAY IN RESPONSE TO
INBOUND UPPER LOW WITH OFFSHORE WINDS VEERING MORE TO THE EAST.
UNSETTLED WEATHER WILL HANG ON THROUGH WEDNESDAY DUE TO THE
PROXIMITY OF THE OFFSHORE LOW...BUT THE STRONGEST WINDS AND
HIGHEST SEAS ASSOCIATED WITH THE LOW WILL REMAIN JUST BEYOND THE
LOCALLY FORECASTED MARINE ZONES. THE COASTAL LOW PULLS OUT
WEDNESDAY AND ANOTHER COLD FRONT ARRIVES THURSDAY WITH WINDS IN
THE COASTAL WATERS INCREASING TO SMALL CRAFT ADVISORIES THURSDAY
AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 77 54 54 50 / 10 40 20 20
BROWNSVILLE 80 55 55 49 / 10 40 20 20
HARLINGEN 81 53 56 48 / 10 40 20 20
MCALLEN 83 53 57 49 / 10 40 20 30
RIO GRANDE CITY 83 52 58 46 / 10 30 20 30
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS FROM MIDNIGHT TONIGHT TO NOON CST
MONDAY FOR GMZ130-132-135.
GALE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY FOR GMZ150-
155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
SHORT TERM...59
LONG TERM...55
GRAPHICS/UPPER-AIR...58Hazardous weather outlook, Jan 31, 4:08 PM CST, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 408 PM CST SAT JAN 31 2015 TXZ248>257-012215- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 408 PM CST SAT JAN 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GUSTY WINDS ARE FORECAST FOLLOWING THE PASSAGE OF A COLD FRONT SUNDAY NIGHT. GUSTS OF UP TO 40 MPH WILL BE POSSIBLE...ESPECIALLY CLOSE TO THE COAST. AN ELEVATED RISK OF RIP CURRENTS IS FORECAST SUNDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-012215- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 408 PM CST SAT JAN 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY VERY STRONG WINDS ARE FORECAST FOLLOWING THE PASSAGE OF A COLD FRONT SUNDAY NIGHT. A GALE WATCH IS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT THROUGH MIDDAY MONDAY. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED THROUGH TUESDAY WITH STRONG NORTHEAST WINDS CONTINUING THROUGH TUESDAY AS LOW PRESSURE PERSISTS OFF THE LOWER TEXAS COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 4:38 AM CST | Small Craft Advisory for Winds | BRO | 31 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.